×

Found 175 Documents (Results 1–100)

100
MathJax

Well-posedness and exponential decay estimates for a Korteweg-de Vries-Burgers equation with time-delay. (English) Zbl 1433.35341

PDF BibTeX XML Cite
Full Text: DOI arXiv

Uniqueness of self-similar solutions to the Riemann problem for the Hopf equation with complex nonlinearity. (English. Russian original) Zbl 1362.35069

Comput. Math. Math. Phys. 56, No. 7, 1355-1362 (2016); translation from Zh. Vychisl. Mat. Mat. Fiz. 56, No. 7, 1363-1370 (2016).
MSC:  35C06 35L65 35L67
PDF BibTeX XML Cite
Full Text: DOI

Stability of discontinuity structures described by a generalized KdV-Burgers equation. (English. Russian original) Zbl 1346.35178

Comput. Math. Math. Phys. 56, No. 2, 263-277 (2016); translation from Zh. Vychisl. Mat. Mat. Fiz. 56, No. 2, 259-274 (2016).
MSC:  35Q53 35B35 35B38
PDF BibTeX XML Cite
Full Text: DOI

Spectral stability of special discontinuities. (English. Russian original) Zbl 1326.35316

Dokl. Math. 91, No. 3, 347-351 (2015); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 462, No. 5, 512-516 (2015).
MSC:  35Q53 35B35
PDF BibTeX XML Cite
Full Text: DOI

Stability of nonstationary solutions of the generalized KdV-Burgers equation. (English. Russian original) Zbl 1321.35196

Comput. Math. Math. Phys. 55, No. 2, 251-263 (2015); translation from Zh. Vychisl. Mat. Mat. Fiz. 55, No. 2, 253-266 (2015).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software